# SDR AALA202312082080

- Difficulty date: December 3, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N800AN
- Make and model: Boeing 787-8
- Aircraft serial: 40618
- Aircraft time: 32,398 hours, 5,024 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Strap
- Part number: UNKNOWN
- Condition: Torn
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OVERHEAD FLIGHT CREW REST (OFAR) EMERGENCY HATCH DOOR PULL STARP IS TORN AT BUNK NUMBER 3. REMOVED AND REPLACED OFAR EMERGENCY HATCH DOOR "PULL STRAP" AT BUNK NUMBER 3. PER BOEING SOPM 20-50-18.
